Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Drazin invertibility


Authors: Pietro Aiena, Maria T. Biondi and Carlos Carpintero
Journal: Proc. Amer. Math. Soc. 136 (2008), 2839-2848
MSC (2000): Primary 47A10, 47A11; Secondary 47A53, 47A55
Published electronically: March 28, 2008
MathSciNet review: 2399049
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The left Drazin spectrum and the Drazin spectrum coincide with the upper semi-$ B$-Browder spectrum and the $ B$-Browder spectrum, respectively. We also prove that some spectra coincide whenever $ T$ or $ T^\ast$ satisfies the single-valued extension property.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10, 47A11, 47A53, 47A55

Retrieve articles in all journals with MSC (2000): 47A10, 47A11, 47A53, 47A55


Additional Information

Pietro Aiena
Affiliation: Dipartimento di Metodi e Modelli Matematici, Facoltà di Ingegneria, Università di Palermo, Viale delle Scienze, I-90128 Palermo, Italy
Email: paiena@unipa.it

Maria T. Biondi
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad UCLA de Barquisimeto, Venezuela
Email: mtbiondi@hotmail.com

Carlos Carpintero
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad de Oriente,Cumaná, Venezuela
Email: ccarpi@sucre.edu.udo.ve

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09138-7
PII: S 0002-9939(08)09138-7
Keywords: Localized SVEP, $B$-Browder operators, Drazin invertibility
Received by editor(s): November 3, 2006
Received by editor(s) in revised form: February 26, 2007
Published electronically: March 28, 2008
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2008 American Mathematical Society